# SDR SIMA20150212002

- Difficulty date: February 12, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 10,770 hours, 7,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13662
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMER LIGHT ON LT OVERWING EXIT SIDEWALL IS NOT WORKING.  R & R NR 3 BATTERY CHARGER IAW AMM 33-51-17.
